# SDR SWAA2023101906978

- Difficulty date: October 3, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N8714Q
- Make and model: Boeing 737-8
- Aircraft serial: 36934
- Aircraft time: 13,432 hours, 5,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 010 CORROSION FOUND AROUND SEVERAL FASTENER HOLES ALONG RH 'Z' ANGLE FROM STA 500B TO 500I<[01] REMOVED AND EVALUATED CORROSION DAMAGE AND FOUND TO BE OUT OF LIMITS; REMOVED DAMAGED Z ANGLE; FABRICATED AND INSTALLED NEW Z ANGLE AND APPLIED CIC I.A.W. SRM 53-00-53-2R-5 REPAIR 5;[02] AUDIT CW
